# SDR COMA0160914

- Difficulty date: November 22, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 14,747 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Floor
- Part time: 14,747 hours, 14,700 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL BEAM AT F.S. 409+128 RBL 27 CRACKED. VERTIDCAL BEAM AT F.S. 49+128 RBL 18 CRACKED. VERTICAL BEAM AT 409+128 LBL 27 CRACKED.  NOTE:  ALL BEAMS WERE CRACKED AT THE BOTTOM RIVET REF MAINT LOG PAGES #390153,#390154,#390155.VERTICAL BEAMS WERE REPAIRED I/A/W WVAC EO 601R-53-2838 AND STANDARD CRJ SRM PRACTICES.
